# SDR ASAA2013111896461

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 26,858 hours, 8,064 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16D3G5
- Condition: Locked
- Location: Flight Deck
- Part time: 26,435 hours, 7,950 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, MCP ALITTUDES LOCKED UP AND NO CHANGES COULD BE MADE.  BOTH FDS WERE INOPERATIVE, AND SPEED WINDOW COULD NOT BE CHANGED.  A/TS WOULD NOT ARM EITHER.  ACFT GROUNDED.  RESET POWER TO MCP.  PERFOMED MCP TEST IAW FIM 22-11-00-810-803. TEST PASSED.  DUE TO HISTORY, TECH SERVICES REQUESTED FOLLOW UP.  REPLACED DFCS MCP REF MM22-11-34, OPS CK NORMAL.  ALSO ACCOMP DFCS LRU MCP NR 32 TEST, MCP 60.16 TEST, LAND VERIFY NR 49 TEST, & HGS SENSOR FCC/AT TEST.  ALL TEST NORMAL REF MM22-11-34, 22-11-00, & SMM34-36-00.
